# SDR CALA9800462

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent Box
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON VENT BOX AT STA 1480 AT ATTACHMENT TO LONGERON 27R.  CORRODED TRUSS WAS REMOVED.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-20-00, 51-31-01, AND 53-14-01, FIGURE 5, ITEM 42.
